i have a fib , and tach. tach is under control with meds. the one thing i am worried about is my heart will quiver real bad at times ,sometimes several times a day. when it quivers it feel like my heart stops. then it will make me cough. after that i feel alot of pressure in my head. the episode doesn"t last long. but the times it does it really scares me. i have had an ablaison, but didn"t help much. had a heart attack in nov. 2007. my question is what might be my next step. i"m on metroprol, lisinopril,and plavix. any answers will be very much appreciated.
I can relate I have always had a dull ache in my chest and here in the last six months I feel like my heart has a hiccup and these scare me as well. I have no calcium buildup in my heart ,but my carotoids are mild moderately blocked. I was put on Zocor because my cholesterol was on the high side. I took the first script and then did not get it refilled because of the damge in can do to the liver.I am very curious to why this going on inside of me and should I be alarmed?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.